# SDR MWEA030371

- Difficulty date: September 11, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 40,328 hours, 43,332 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Circuit Breaker
- Part number: 7274555
- Condition: Tripped
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

GROUND SPOILER CIRCUIT BREAKER POPPED.    FOUND VOLTAGE DROP. RIGHT SPOILER CONTROL VALVE FAULTY. REMOVED AND REPLACED CONTROL VALVE. UNABLE TO DUPLICATE CIRCUIT BREAKER POPPING. REMOVED AND REPLACED SPOILER CONTROL CIRCUIT BREAKER.
